# SDR SWIA200819656

- Difficulty date: May 17, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 25,685 hours, 35,187 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3592 - EMERGENCY EXIT PLACARD MISSING FROM PAX DOOR AREA.  REPLACED EMERGENCY EXIT SIGN.  OPS CHECK GOOD.
